I'm on my first depo and the first month I was completely fine but 3 weeks ago I just started bleeding and it's still going on and it's so annoying . My doctor told me it's normal to bleed and stuff randomly but she didn't say if it's weeks straight that it's normal??? Seriously thinking about switching back to the pill.
Yes it's normal, & it can happen until you've had 2 or 3 shots, then you usually get no bleeding at all.
If you come off Depo, your body has to readjust to not having the Depo Provera hormone inside it, & therefore it can trigger more irregular bleeding that can last for months.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Depo-Provera - Hi my name is Sarah I got my Depo shot September 25th when will my next depo shot be?
Posted 18 Nov 2017 • 1 answer